# SDR QXEA9901592

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821PH
- Make and model: Dhav DHC8102
- Aircraft serial: 104
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORE RUDDER BOTTOM SAFETY HINGE LUG IS CHAFFED AND HAS FRETTING CORROSION ACROSS ENTIRE LUG TOP SURFACE.  REPAIRED IAW RD 8-55-537.
